Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

Log In

Log in using your username and password

If you have not registered or have forgotten your password click on the appropriate link below.

Not registered yet?   Forgotten your password?

Or


Or log in using OpenID

Please click your account provider:

Recent News

Recent Forum Posts

  • Vaccine reaction? Beta blocker side effects?

    Aug. 24, 2019, 7:55 p.m.

    Recently diagnosed with suspected Graves Disease…was managing okay, awaiting my Sept 13. first...

  • Newbie here - Graves Disease and Myasthenia Gravis

    Aug. 24, 2019, 7:46 p.m.

    Thanks for the link! I have spoken to my GP about the contrast, he advised to speak directly to the...

  • Newbie here - Graves Disease and Myasthenia Gravis

    Aug. 21, 2019, 10 a.m.

    Hello and welcome - this patient story from our website might be of interest....

  • Newbie here - Graves Disease and Myasthenia Gravis

    Aug. 18, 2019, 11:23 a.m.

    Just joined this forum and have already learned so much. I have recently been diagnosed with Graves Disease...

  • TED or Glaucoma

    Aug. 16, 2019, 5:44 p.m.

    Your intraocular pressures can rise due to increased size of eye muscles from TED. As muscles thicken, they...

  • TED or Glaucoma

    Aug. 16, 2019, 4:48 p.m.

    Hello - The distinction between TED & glaucoma can be tricky…a second opinion might be helpful if...

  • Cold medicine and Graves

    Aug. 16, 2019, 4:42 p.m.

    Hello - I think the bigger concern is if you are hypER and take a cold med that could ramp up your heart...

  • TED or Glaucoma

    Aug. 16, 2019, 4:06 a.m.

    After being in remission for quite a few years by eating clean and walking, I went back to my old ways of...

  • Cold medicine and Graves

    Aug. 15, 2019, 7:51 p.m.

    I've just developed a cold and went to the store last night to buy OTC cold medicine. I bought a box...

  • Please Post Regarding Evidence-Based Treatments Only

    Aug. 12, 2019, 10:44 a.m.

    Removed a post that contained claims about an unproven “treatment” protocol. Please review the...

  • New site oneGRAVESvoice.com

    Aug. 3, 2019, 9:57 a.m.

    Thanks Kimberly! Yes, I heard about it from the GDATF monthly e-newsletter.

  • New site oneGRAVESvoice.com

    Aug. 2, 2019, 4:13 p.m.

    Hello - That is a separate platform that was designed as a partnership between the GDATF, Horizon...

  • High TSH and High FT4

    Aug. 1, 2019, 1:27 p.m.

    I am 5 years post TT and I have not had free Ts tested for several years. I could have high FT4 and a high...

  • High TSH and High FT4

    Aug. 1, 2019, 10:19 a.m.

    Hello and welcome - hopefully, there are other community members here who can share personal experiences on...

  • New site oneGRAVESvoice.com

    Aug. 1, 2019, 10:15 a.m.

    I recently got an email recommending onegravesvoice.com . Is that intended to replace this forum?

Questions? Problems? Please contact us at [email protected] or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2019 Graves' Disease & Thyroid Foundation